Annals of K-Theory

$G$-theory of root stacks and equivariant $K$-theory

Ajneet Dhillon and Ivan Kobyzev

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/akt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Using the description of the category of quasicoherent sheaves on a root stack, we compute the G-theory of root stacks via localization methods. We apply our results to the study of equivariant K-theory of algebraic varieties under certain conditions.

Article information

Source
Ann. K-Theory, Volume 4, Number 2 (2019), 151-183.

Dates
Received: 31 May 2017
Revised: 22 November 2018
Accepted: 10 December 2018
First available in Project Euclid: 13 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.akt/1565661790

Digital Object Identifier
doi:10.2140/akt.2019.4.151

Mathematical Reviews number (MathSciNet)
MR3990783

Zentralblatt MATH identifier
07102031

Subjects
Primary: 14A20: Generalizations (algebraic spaces, stacks) 14L30: Group actions on varieties or schemes (quotients) [See also 13A50, 14L24, 14M17] 19D10: Algebraic $K$-theory of spaces 19E08: $K$-theory of schemes [See also 14C35]

Keywords
root stack quotient stack equivariant $K\mkern-2mu$-theory parabolic sheaves

Citation

Dhillon, Ajneet; Kobyzev, Ivan. $G$-theory of root stacks and equivariant $K$-theory. Ann. K-Theory 4 (2019), no. 2, 151--183. doi:10.2140/akt.2019.4.151. https://projecteuclid.org/euclid.akt/1565661790


Export citation

References

  • D. Abramovich, T. Graber, and A. Vistoli, “Gromov–Witten theory of Deligne–Mumford stacks”, Amer. J. Math. 130:5 (2008), 1337–1398.
  • V. Alexeev and D. Orlov, “Derived categories of Burniat surfaces and exceptional collections”, Math. Ann. 357:2 (2013), 743–759.
  • A. Altman and S. Kleiman, Introduction to Grothendieck duality theory, Lecture Notes in Math. 146, Springer, 1970.
  • N. Borne, “Fibrés paraboliques et champ des racines”, Int. Math. Res. Not. 2007:16 (2007), art. id. rnm049.
  • N. Borne and A. Vistoli, “Parabolic sheaves on logarithmic schemes”, Adv. Math. 231:3-4 (2012), 1327–1363.
  • C. Cadman, “Using stacks to impose tangency conditions on curves”, Amer. J. Math. 129:2 (2007), 405–427.
  • G. Ellingsrud and K. Lønsted, “Equivariant $K\mkern-2mu$-theory for curves”, Duke Math. J. 51:1 (1984), 37–46.
  • A. Geraschenko and M. Satriano, “A “bottom up” characterization of smooth Deligne–Mumford stacks”, Int. Math. Res. Not. 2017:21 (2017), 6469–6483.
  • U. Görtz and T. Wedhorn, Algebraic geometry I, Vieweg, Wiesbaden, 2010.
  • A. Grothendieck and J. P. Murre, The tame fundamental group of a formal neighbourhood of a divisor with normal crossings on a scheme, Lecture Notes in Math. 208, Springer, 1971.
  • K. Hagihara, “Structure theorem of Kummer étale $K\mkern-2mu$-group”, $K\mkern-2mu$-Theory 29:2 (2003), 75–99.
  • R. Joshua, “$K\mkern-2mu$-theory and absolute cohomology for algebraic stacks”, preprint, 2005, http://www.math.uiuc.edu/K-theory/0732/.
  • V. B. Mehta and C. S. Seshadri, “Moduli of vector bundles on curves with parabolic structures”, Math. Ann. 248:3 (1980), 205–239.
  • D. Mumford, J. Fogarty, and F. Kirwan, Geometric invariant theory, 3rd ed., Ergebnisse der Mathematik $($2$)$ 34, Springer, 1994.
  • J. Neukirch, Algebraic number theory, Grundlehren der Math. Wissenschaften 322, Springer, 1999.
  • W. Nizioł, “$K\mkern-2mu$-theory of log-schemes, I”, Doc. Math. 13 (2008), 505–551.
  • M. C. Olsson, “(Log) twisted curves”, Compos. Math. 143:2 (2007), 476–494.
  • D. Quillen, “Higher algebraic $K\mkern-2mu$-theory, I”, pp. 85–147 in Algebraic $K\mkern-2mu$-theory, I: Higher $K\mkern-2mu$-theories (Seattle, WA, 1972), edited by H. Bass, Lecture Notes in Math. 341, Springer, 1973.
  • G. Segal, “Equivariant $K\mkern-2mu$-theory”, Inst. Hautes Études Sci. Publ. Math. 34 (1968), 129–151.
  • A. Grothendieck, Revêtements étales et groupe fondamental (Séminaire de Géométrie Algébrique du Bois Marie 1960–1961), Lecture Notes in Math. 224, Springer, 1971.
  • R. G. Swan, Algebraic $K\mkern-2mu$-theory, Lecture Notes in Math. 76, Springer, 1968.
  • M. Talpo and A. Vistoli, “Infinite root stacks and quasi-coherent sheaves on logarithmic schemes”, Proc. Lond. Math. Soc. $(3)$ 116:5 (2018), 1187–1243.
  • G. Vezzosi and A. Vistoli, “Higher algebraic $K\mkern-2mu$-theory of group actions with finite stabilizers”, Duke Math. J. 113:1 (2002), 1–55.
  • A. Vistoli, “Higher equivariant $K\mkern-2mu$-theory for finite group actions”, Duke Math. J. 63:2 (1991), 399–419.